MAUDE Adverse Event Report: DEPUY ORTHOPAEDICS INC US NEUFLEX PIP IMPLANT SZ 1; NEUFLEX IMPLANT : FINGER IMPLANT

DEPUY ORTHOPAEDICS INC US NEUFLEX PIP IMPLANT SZ 1; NEUFLEX IMPLANT : FINGER IMPLANT
Catalog Number 123310000
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code No Code Available (3191)
Date of Event 10/03/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
On (b)(6) a neuflex joint revision was done due to a broken neuflex implant.The old neuflex was removed and the same size was put in.I do not have access to the broken implant.I do not have patient information and i do not know when the original surgery took place.The reason for the delay of report is that i typically do not do joint cases and wasn't familiar with the complaint process.Patient consequence? no.Is the information being submitted for this complaint all the details that are known/available regarding this event? yes.
 
Additional Manufacturer Narrative
(b)(4).Investigation summary: no device associated with this report was received for examination.Depuy considers the investigation closed at this time.Should additional information be received, the information will be reviewed and the investigation will be re-opened as necessary.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.

Brand Name
NEUFLEX PIP IMPLANT SZ 1
Common Device Name
NEUFLEX IMPLANT : FINGER IMPLANT
Manufacturer (Section D)
DEPUY ORTHOPAEDICS INC US
700 orthopaedic drive
warsaw IN 46582 0988
MDR Report Key8000046
Report Number1818910-2018-73389
Device Sequence Number288612
Product Code KYJ
UDI-Device Identifier10603295017899
UDI-Public10603295017899
Combination Product (Y/N)N
Initial Reporter StateHI
Initial Reporter CountryUS
PMA/510(K) Number
K001922
Number of Events Summarized1
Summary Report (Y/N)N
Device Explanted Year2018
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 10/03/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Operator of Device Health Professional
Device Catalogue Number123310000
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 10/03/2018
Supplement Date Received by Manufacturer11/26/2018
Initial Report FDA Received Date10/24/2018
Supplement Report FDA Received Date11/27/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1